Skip to content

Zeitschriftendatenbank

Content

Abacus : the journal of the Mathematical Association of Nigeria

Ibadan : Ibadan Univ. Pr. 3.1964 - 6.1967 nachgewiesen

ZDB-ID

1184356-1  

Title

Abacus : the journal of the Mathematical Association of Nigeria

Published

Ibadan : Ibadan Univ. Pr.

Publication history

3.1964 - 6.1967 nachgewiesen

Subject indexing

DDC subject groups: 510 Mathematics 

Manifestation

journal

Language
Country of publication
Media type

Print

IDN

017118166

ClosexDelivery services
Please note: The ZDB only provides links to the delivery services. Please note the providers’ terms of service der einzelnen Anbieter.

Filter holdings

Year of publication

Interlibrary loan region

Sorted by
Display all holding information
Berlin UBHU Grimm-Zentrum
Shelfmark
PA 3010
Location
Zeitschriften
Holdings
3.1964 - 6.1967
Interlibrary loan
yes, paper copy only